# SDR AALA960189

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140T011516
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER CORRODED.  DAMAGE REQUIRED THE REMOVAL OF 2.5 INCHES OF STRINGER AT AFT END OF SPLICE.  REMOVED CORROSION.  FABRICATED AND INSTALLED NEW REPAIR SPLICE.  APPROVED BY ENGINEERING PER MRB 767-1112.  TST:  42,562.49 HRS.  CYCLES, 10,821.  (X)
